Could be normal. Blood sitting in the vagina too long will turn brown/dark because of the high acidity. So, it maybe that you bled just little and the blood stayed there too long. It could also be that you are pregnant, or have an infection such as vaginitis. Most likely, however, it is normal discharge from having a light period. Check a hpt just to make sure. If bothersome or worsen, consult your doc. Good luck.
As far as brown discharge from vagina. It stopped with taking septra (sulfamethoxazole and trimethoprim). I have a uti, could the brown discharge clearing mean, the septra (sulfamethoxazole and trimethoprim) is working.
Possible. Septra (sulfamethoxazole and trimethoprim) is not usually used for vaginal infections. It is frequently used for bladder infections. One of the more frequent causes of bladder infections is the e. Coli bacteria from the rectum. If that organism causes vaginal symptoms, then septra (sulfamethoxazole and trimethoprim) would have an effect on those symptoms while being used for the bladder infection. Read more...